RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1993, Volume 184, Number 8, Pages 109–136 (Mi msb1007)  

This article is cited in 5 scientific papers (total in 5 papers)

Closed ideals in algebras of functions analytic in the disk and smooth up to its boundary

F. A. Shamoyan

Institute of Mathematics, National Academy of Sciences of Armenia

Abstract: A complete description is obtained for closed ideals in algebras of holomorphic functions $f$ on the unit disk such that
$$ |f^{(n)}(\zeta_1)-f^{(n)}(\zeta_2)|=o(\omega(|\zeta_1-\zeta_2|)) \qquad (|\zeta_1-\zeta_2|\to 0). $$
Here $n$ is a nonnegative integer, and $\omega$ an arbitrary nonnegative nondecreasing subadditive function on $(0,+\infty)$.

Full text: PDF file (835 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 79:2, 425–445

Bibliographic databases:

UDC: 517.53
MSC: 30H05, 46J15, 46H10
Received: 31.07.1991

Citation: F. A. Shamoyan, “Closed ideals in algebras of functions analytic in the disk and smooth up to its boundary”, Mat. Sb., 184:8 (1993), 109–136; Russian Acad. Sci. Sb. Math., 79:2 (1994), 425–445

Citation in format AMSBIB
\Bibitem{Sha93}
\by F.~A.~Shamoyan
\paper Closed ideals in algebras of functions analytic in the~disk and smooth up to its boundary
\jour Mat. Sb.
\yr 1993
\vol 184
\issue 8
\pages 109--136
\mathnet{http://mi.mathnet.ru/msb1007}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1239761}
\zmath{https://zbmath.org/?q=an:0840.30030}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 79
\issue 2
\pages 425--445
\crossref{https://doi.org/10.1070/SM1994v079n02ABEH003508}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PY27400011}


Linking options:
  • http://mi.mathnet.ru/eng/msb1007
  • http://mi.mathnet.ru/eng/msb/v184/i8/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. El-Fallah O. Kellay K., “Biinvariants Subspaces for Some Weighted Spaces”, Ann. Inst. Fourier, 48:5 (1998), 1543+  crossref  mathscinet  zmath  isi
    2. Agrafeuil C., “On the Growth of Powers of Operators with Spectrum Contained in Cantor Sets”, Indiana Univ. Math. J., 54:5 (2005), 1473–1481  crossref  mathscinet  zmath  isi
    3. Brahim Bouya, “Idéaux fermés de certaines algèbres de fonctions analytiques”, Comptes Rendus Mathematique, 343:4 (2006), 235  crossref
    4. Brahim Bouya, “Closed ideals in analytic weighted Lipschitz algebras”, Advances in Mathematics, 219:5 (2008), 1446  crossref
    5. Brahim Bouya, Mohamed Zarrabi, “On closed ideals in the big Lipschitz algebras of analytic functions”, Bulletin des Sciences Mathématiques, 2012  crossref
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:211
    Full text:77
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019